# SDR USAA2012041900005

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CONNECTOR AND WIRE HARNESS MISSING AT SEAT 4A FOR EMERGENCY SEAT MOUNTED LIGHT.  INSTALLED CONNECTOR AND WIRE HARNESS AT SEAT 4A FOR EMERGENCY SEAT MOUNTED LIGHT.
